His "agitated states". My question is this, how long before the effects of the abilify kick in and he becomes less agitated and angry and will the sleepiness subside? Thank you
I would suggest giving it another week. If he still shows no signs of improvement, then his doctor should either adjust the dose or try something else. If your son's anger/aggeression has increased since taking the Abilify, then his doctor needs to knwo that ASAP. May I ask what the doctor diagnosed him with?
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 2 answers
Posted 10 Oct 2011 • 4 answers
Posted 17 Jan 2015 • 3 answers
Abilify - My son is on day Three of abilify, 5 mg days one and two, 10 mg day three extremely tired?
Posted 1 Nov 2015 • 1 answer
Posted 26 May 2016 • 2 answers